MAUDE Adverse Event Report: MICROVENTION INC. TRAXCESS-14; WIRE GUIDE CATHETER

MICROVENTION INC. TRAXCESS-14; WIRE GUIDE CATHETER
Model Number GW1420040
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A search for non-conformances associated with the reported part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was stated to be available for return to the manufacturer for evaluation but has not yet been returned.The alleged product issue could not be confirmed.If the device is received at a later date, an investigation will be performed and a supplemental mdr will be submitted.
 
Event or Problem Description
It was reported that during the device preparation prior to use, the nurse prepared and tested the guidewire by inserting it into the introducer and found that some parts had come loose.So, the guidewire had to be replaced.It was suspected that the micro guidewire coating was damaged.There was no patient involvement.
 
Event or Problem Description
No additional information was received, please see h6 & h11.
 
Additional Manufacturer Narrative
Investigation conclusion: the investigation of the returned guidewire kinks in multiple sections at the distal end, the coil jumbled at 36mm from the distal end, and the ptfe coating intermittently peeled off from 714mm from the distal end to the rear end, which is consistent with the condition observed in the customer provided image and video.Based on the investigation result, no anomaly was found in the manufacturing history record and dimensions at the normal sections.From the condition of actual device, provided video, and simulation test result, it was likely that since the actual device was bent and pressed against the metal device to firmly abraded, it was kinked and ptfe coating was peeled off.Regarding the cause of jumbling in the coil, it was inferred that torque force was applied.However, since the details of procedure were unknown, it was not possible to clarify exactly when the event occurred.

Brand Name
TRAXCESS-14
Common Device Name
WIRE GUIDE CATHETER
Manufacturer (Section D)
MICROVENTION INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key21708254
Report Number2032493-2025-90008
Device Sequence Number21350156
Product Code DQX
UDI-Device Identifier00810170012280
UDI-Public(01)00810170012280(11)240703(17)270630(10)240703
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K080863
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGW1420040
Device Lot Number240703
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2025
Supplement Date Received by Manufacturer05/30/2025
Initial Report FDA Received Date03/27/2025
Supplement Report FDA Received Date05/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age73 YR
Patient SexMale
Patient Weight62 KG